# SDR SWIA201231849

- Difficulty date: September 26, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 24,747 hours, 20,928 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Stuck
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS LEFT SHOULDER HARNESS IS DIFFICULT TO PULL OUT.  (FLT 6331)  REPLACED CAPTAINS INERTIA REEL AND SHOULDER STRAPS IAW AMM.
